# SDR AALA20101128TUL03

- Difficulty date: November 28, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 70,035 hours, 37,575 cycles
- Engine: Pwa JT8D217
- Engine time: 6,859 hours, 3,904 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

SAT - CREW REPORTED, HEARD A BANG FROM RIGHT ENGINE AND EGT BEGAN TO RISE.  ENGINE WAS SHUT DOWN (SINGLE ENGINE TIME APPROXIMATELY 14 MINUTES).  EMERGENCY DECLARED FLIGHT RETURNED SAT LANDED WITHOUT INCIDENT.  REPLACED RIGHT ENGINE AT SAT ON 11/30/2010.  SYSTEM GROUND CHECK NORMAL OPERATION.
